Professional paper - Professional paper
Perturbation of invariant subspaces

Truhar, Ninoslav (1996)
Cite this document...

Truhar, N. (1996). Perturbation of invariant subspaces. Mathematical Communications, 1. (1), 51-59. Retrieved from https://urn.nsk.hr/urn:nbn:hr:133:950574

Truhar, Ninoslav. "Perturbation of invariant subspaces." Mathematical Communications, vol. 1, no. 1, 1996, pp. 51-59. https://urn.nsk.hr/urn:nbn:hr:133:950574

Truhar, Ninoslav. "Perturbation of invariant subspaces." Mathematical Communications 1, no. 1 (1996): 51-59. https://urn.nsk.hr/urn:nbn:hr:133:950574

Truhar, N. (1996) 'Perturbation of invariant subspaces', Mathematical Communications, 1(1), pp. 51-59. Available at: https://urn.nsk.hr/urn:nbn:hr:133:950574 (Accessed 26 June 2019)

Truhar N. Perturbation of invariant subspaces. Mathematical Communications [Internet]. 1996 [cited 2019 June 26];1(1):51-59. Available at: https://urn.nsk.hr/urn:nbn:hr:133:950574

N. Truhar, "Perturbation of invariant subspaces", Mathematical Communications, vol. 1, no. 1, pp. 51-59, 1996. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:133:950574. [Accessed: 26 June 2019]